# SDR DL72W992623

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECKLIST, CREW FOUND RIGHT REAR EMERGENCY OVERWING LIGHT INOP IN EMERGENCY MODE ON TEST.  FOUND CANNON PLUG DISCONNECTED ON ASSOCIATED BATTERY PACK.  RECONNECTED CANNON PLUG, LIGHT TESTS GOOD IN EMERGENCY MODE ON CHECK OUT.
